Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 389

1.

Critical care management of verapamil and diltiazem overdose with a focus on vasopressors: a 25-year experience at a single center.

Levine M, Curry SC, Padilla-Jones A, Ruha AM.

Ann Emerg Med. 2013 Sep;62(3):252-8. doi: 10.1016/j.annemergmed.2013.03.018. Epub 2013 May 1.

PMID:
23642908
2.

Critical care management of verapamil and diltiazem overdose with a focus on vasopressors: a 25-year experience at a single center.

Holger JS, Engebretsen KM, Stellpflug SJ, Cole JB, Kerns W 2nd.

Ann Emerg Med. 2014 Jan;63(1):91-2. doi: 10.1016/j.annemergmed.2013.10.036. No abstract available.

PMID:
24355375
3.

What is the best treatment for acute calcium channel blocker overdose?

Olson KR.

Ann Emerg Med. 2013 Sep;62(3):259-61. doi: 10.1016/j.annemergmed.2013.03.026. Epub 2013 Apr 6. No abstract available.

PMID:
23567061
4.

Ischemia complications after calcium channel blocker poisoning.

Chan TB, Chan YC, Lau FL.

Ann Emerg Med. 2014 Jan;63(1):90. doi: 10.1016/j.annemergmed.2013.08.014. No abstract available.

PMID:
24355373
5.

Assessment of hyperglycemia after calcium channel blocker overdoses involving diltiazem or verapamil.

Levine M, Boyer EW, Pozner CN, Geib AJ, Thomsen T, Mick N, Thomas SH.

Crit Care Med. 2007 Sep;35(9):2071-5.

PMID:
17855820
6.

Insulin for calcium channel toxicity.

Kline JA.

Ann Emerg Med. 2014 Jan;63(1):92-3. doi: 10.1016/j.annemergmed.2013.10.037. No abstract available.

PMID:
24355376
7.

Annals of Emergency Medicine Journal Club. Treatment of calcium channel blocker poisoning: should we re-prioritize our potpourri of treatment options?

Pfeffer AN, Williams SR.

Ann Emerg Med. 2013 Sep;62(3):273-4. doi: 10.1016/j.annemergmed.2013.07.005. No abstract available. Erratum in: Ann Emerg Med. 2013 Nov;62(5):533.

PMID:
23969127
8.
9.

In reply.

Ruha AM, Curry SC, Levine M.

Ann Emerg Med. 2014 Jan;63(1):93. doi: 10.1016/j.annemergmed.2013.11.005. No abstract available.

PMID:
24355377
10.

In reply.

Levine M, Curry S, Ruha AM, Padilla-Jones A.

Ann Emerg Med. 2014 Jan;63(1):90-1. doi: 10.1016/j.annemergmed.2013.08.012. No abstract available.

PMID:
24355374
11.

Hyperinsulinemia euglycemia therapy for calcium channel blocker overdose: a case report.

Agarwal A, Yu SW, Rehman A, Henkle JQ.

Tex Heart Inst J. 2012;39(4):575-8.

12.

Treatment for calcium channel blocker poisoning: a systematic review.

St-Onge M, Dubé PA, Gosselin S, Guimont C, Godwin J, Archambault PM, Chauny JM, Frenette AJ, Darveau M, Le Sage N, Poitras J, Provencher J, Juurlink DN, Blais R.

Clin Toxicol (Phila). 2014 Nov;52(9):926-44. doi: 10.3109/15563650.2014.965827. Epub 2014 Oct 6. Review.

13.

Extracorporeal albumin dialysis in three cases of acute calcium channel blocker poisoning with life-threatening refractory cardiogenic shock.

Pichon N, Dugard A, Clavel M, Amiel JB, François B, Vignon P.

Ann Emerg Med. 2012 Jun;59(6):540-4. doi: 10.1016/j.annemergmed.2011.07.029. Epub 2011 Aug 20.

PMID:
21862178
14.

Severe atenolol and diltiazem overdose.

Snook CP, Sigvaldason K, Kristinsson J.

J Toxicol Clin Toxicol. 2000;38(6):661-5.

PMID:
11185975
15.

Massive diltiazem overdose treated with extracorporeal membrane oxygenation.

Durward A, Guerguerian AM, Lefebvre M, Shemie SD.

Pediatr Crit Care Med. 2003 Jul;4(3):372-6.

PMID:
12831424
16.

Non-cardiogenic pulmonary edema and life-threatening shock due to calcium channel blocker overdose: a case report and clinical review.

Siddiqi TA, Hill J, Huckleberry Y, Parthasarathy S.

Respir Care. 2014 Feb;59(2):e15-21. doi: 10.4187/respcare.02244. Epub 2013 May 14. Review.

17.

High-dose insulin: a consecutive case series in toxin-induced cardiogenic shock.

Holger JS, Stellpflug SJ, Cole JB, Harris CR, Engebretsen KM.

Clin Toxicol (Phila). 2011 Aug;49(7):653-8. doi: 10.3109/15563650.2011.593522. Epub 2011 Aug 8.

PMID:
21819291
18.

Calcium channel blocker toxicity.

Ramoska EA, Spiller HA, Myers A.

Ann Emerg Med. 1990 Jun;19(6):649-53.

PMID:
2344082
19.

[The application of 4-aminopyridine in calcium channel inhibitors acute poisoning].

Fiszer M, Kołaciński Z, Rechciński T.

Przegl Lek. 2007;64(4-5):293-7. Polish.

PMID:
17724889
20.

Poisoning due to calcium antagonists. Experience with verapamil, diltiazem and nifedipine.

Pearigen PD, Benowitz NL.

Drug Saf. 1991 Nov-Dec;6(6):408-30. Review.

PMID:
1793522

Supplemental Content

Support Center